首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Modular Complexity Analysis for Term Rewriting
  • 本地全文:下载
  • 作者:Harald Zankl ; Martin Korp
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2014
  • 卷号:10
  • 期号:1
  • 页码:1
  • DOI:10.2168/LMCS-10(1:19)2014
  • 出版社:Technical University of Braunschweig
  • 摘要:All current investigations to analyze the derivational complexity of term rewrite systems are based on a single termination method, possibly preceded by transformations. However, the exclusive use of direct criteria is problematic due to their restricted power. To overcome this limitation the article introduces a modular framework which allows to infer (polynomial) upper bounds on the complexity of term rewrite systems by combining different criteria. Since the fundamental idea is based on relative rewriting, we study how matrix interpretations and match-bounds can be used and extended to measure complexity for relative rewriting, respectively. The modular framework is proved strictly more powerful than the conventional setting. Furthermore, the results have been implemented and experiments show significant gains in power.
  • 其他关键词:term rewriting, complexity analysis, relative complexity, derivation height.
国家哲学社会科学文献中心版权所有